# SDR AALA202209076150

- Difficulty date: September 6, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 27,478 hours, 11,531 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Unsecure
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY ENTRY DOOR DIFFICULT TO OPEN. SECURED DOOR HINGE AS REQUIRED PER AMM 25-40-14.
